# SDR CA101125001

- Difficulty date: November 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 2,494 hours
- Engine: Pwa CWASP
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 2151002468
- Condition: Cracked
- Location: Wing
- Part time: 2,494 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD CF-1993-07R1/SB 215-A463 CRACKS WERE DETECTED IN BOTH FRONT LOWER SPAR CAPS AT WING STATION 51.00 (APPROXIMATE.) THESE WERE FOUND USING THE ULTRA SONIC INSPECTION METHODS FOUND IN SERVICE BULLETIN 215-A463.  THE AD IS REQUIRED TO BE CARRIED OUT EVERY 600HRS OR 2000 WATER DROPS WHICHEVER OCCURS FIRST.  WE HAVE IDENTIFIED THE FRONT AND REAR LOWER SPAR CAPS ON THESE AIRCRAFT AS BEING A PROBLEM AREA AND THEREFORE WE PERFORM THIS AD YEARLY.  THIS AD WAS DONE SUBSTANTIALLY EARLIER THEN REQUIRED.  REPAIRS WILL BE CARRIED OUT AS PER DRAWING 215-57-10-31.
